On semigroups of left inner type.
Semigroup forum, Tome 13 (1976), pp. 85-91
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1976__13_134198,
author = {H. J. Weinert},
title = {On semigroups of left inner type.},
journal = {Semigroup forum},
pages = {85--91},
year = {1976},
volume = {13},
zbl = {0326.20053},
url = {http://geodesic.mathdoc.fr/item/SF_1976__13_134198/}
}
H. J. Weinert. On semigroups of left inner type.. Semigroup forum, Tome 13 (1976), pp. 85-91. http://geodesic.mathdoc.fr/item/SF_1976__13_134198/